MathSciNet Relay Station
MathSciNet bibliographic data
MR1434653 (98h:57037) 57N10 (11R04 11Z05)
Masbaum, G.; Roberts, J. D. A simple proof of integrality of quantum invariants at prime roots of unity. Math. Proc. Cambridge Philos. Soc. 121 (1997), no. 3, 443–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement